# SDR BAQ2005F00001

- Difficulty date: April 3, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N12UW
- Make and model: Agusta A109E
- Aircraft serial: 11074
- System (JASC): 7921 · Engine Oil Cooler
- Part: Fan
- Part number: 109045501101
- Part serial: 0372
- Condition: Failed
- Location: Oil Cooler
- Part time: 2,216 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

DURING TAKEOFF, NR1 ENG OIL HOT LIGHT ILLUMINATED.  OIL TEMP WAS 125 DECREES C.  PILOT REDUCED POWER AND INITIATED A RETURNE TO HOSPITAL.  ENG NR1 OIL TEMP AND PRESSURE CONTINUED TO RISE.  PILOT DECLARED AN EMERGENCY WITH TOWER AND DIVERTED FOR A PRECAUTIONARY LANDING. ENROUTE, ENG NR 1, OIL TEMP, AND PRESSURE INCREASED TO MAX LIMITS.  PILOT SHUTDOWN NR1 END.  AC LANDED WITHOUT FURTHER INCIDENT.  AC  WAS GROUNDED.  POST FLIGHT INSP REVEALED ENG NR 1 OIL COOLER FAN DRIVESHAFT BEARING FAILED.  (EA03200503947) (K)
